vinarxpharma

COLDARX PLUS

COLDARX PLUS – Paracetamol 325 MG + Phenylephrine HCL 5 MG + Caffeine 30 MG + Diphenhydramine 25 MG

Category:

Description

Composition
Paracetamol325 MG
Phenylephrine5 MG
Caffeine30 MG
Diphenhydramine25 MG
Specification
FormTablet
Packaging10 x 10
Pack typeBlister

Uses

Caffeine+Diphenhydramine+Paracetamol+Phenylephrine is used in the treatment of common cold symptoms.

Caffeine + Diphenhydramine + Paracetamol + Phenylephrine is a combination of four medicines: Caffeine , Diphenhydramine , Paracetamol , and Phenylephrine, which relieves common cold symptoms. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

Common side effects of Caffeine + Diphenhydramine + Paracetamol + Phenylephrine

  • Nausea,
  • Vomiting,
  • Insomnia (difficulty in sleeping),
  • Dizziness,
  • Impaired coordination,
  • Headache,
  • Sedation,
  • Inability to concentrate,
  • Irritability,
  • Tremors,
  • Diarrhea,
  • Dryness in mouth,
  • Fatigue,
  • Blurred vision

Dosage

Along with taking Caffeine + Diphenhydramine + Paracetamol + Phenylephrine do the following simple tips at home to get relief:
Steam inhalation:
  1. Gargling with warm saltwater.
  2. Apply vapor rubs on chest, back if needed. Take enough rest.
  3. Take warm food and fluid only. Ensure adequate fluid intake.
  4. Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcases, etc.

FAQs

Caffeine+Diphenhydramine+Paracetamol+Phenylephrine is a combination of four medicines: Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This combination is helpful in relieving the symptoms of cold such as body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.

Reviews

There are no reviews yet.

Be the first to review “COLDARX PLUS”

Your email address will not be published. Required fields are marked *

1 2 3 4 5